skin-hair-icon
Skin Problem
I am 28 years old female and suffering from skin disorders. I have a history of skin problems but it comes on and off. From the past 6 months the condition aggravated. I could see clogged pores on my face with a condition of acne rosacea. Even my upper portion of back was full of acne. I showed to an ayurvedic doctor and have undergone 10 days panchkarma (virechan). As of now I am on medication, mostly blood purifier and anti allergic medicines. The problem is although acne rosacea is under control, I am developing pus filled pimples on my face a lot. All of them are leaving a mark, so my face looks very blemished with pimple scars. I am not able to understand what is causing those pimples which I never had before. My eating habits are very normal and I avoid junk and oily food. Post virechan I am eating home cooked and non-oily, non-spicy food, still these pimples are appearing. Can you please help diagnose the issue. Will be very thankful.
56 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Acne and Rosacea are two different conditions whose features are quite similar and treatment line also. Use a mild sunscreen.
Next Steps
See a Dermatologist personally to prevent further marks etc.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.